Self-similar sets in doubling spaces

Balogh, Zoltan; Rohner, Heiner (2007). Self-similar sets in doubling spaces. Illinois journal of mathematics, 51(4), pp. 1275-1297. Urbana: University of Illinois Press

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0019-2082

Publisher:

University of Illinois Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:01

Last Modified:

17 Mar 2015 22:13

Web of Science ID:

000258640700014

URI:

https://boris.unibe.ch/id/eprint/26616 (FactScience: 74667)

Actions (login required)

Edit item Edit item
Provide Feedback